# SDR IPXA2017030814881

- Difficulty date: February 19, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,928 hours, 16,684 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0791501
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, MAIN CABIN FLOOR PANEL AT BS 475-495, LBL 80 - 84.5 IS CORRODED.  REMOVED AND REPLACED THE FLOOR PANEL IAW DWG WSP0791 AND SRM 53-20-05.
